Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




257 Publications

2015 | Published | Journal Article | IST-REx-ID: 1584 | OA
T. Biedl, M. Held, S. Huber, D. Kaaser, and P. Palfrader, “Reprint of: Weighted straight skeletons in the plane,” Computational Geometry: Theory and Applications, vol. 48, no. 5. Elsevier, pp. 429–442, 2015.
[Published Version] View | Files available | DOI
 
2015 | Published | Book Chapter | IST-REx-ID: 1590 | OA
O. Aichholzer et al., “Representing directed trees as straight skeletons,” in Graph Drawing and Network Visualization, vol. 9411, Springer Nature, 2015, pp. 335–347.
[Preprint] View | DOI | Download Preprint (ext.)
 
2015 | Published | Journal Article | IST-REx-ID: 1682 | OA
P. Franek and M. Krcál, “Robust satisfiability of systems of equations,” Journal of the ACM, vol. 62, no. 4. ACM, 2015.
[Preprint] View | DOI | Download Preprint (ext.)
 
2015 | Published | Journal Article | IST-REx-ID: 1710 | OA
A. Akopyan and A. Plakhov, “Minimal resistance of curves under the single impact assumption,” Society for Industrial and Applied Mathematics, vol. 47, no. 4. SIAM, pp. 2754–2769, 2015.
[Preprint] View | DOI | Download Preprint (ext.)
 
2015 | Published | Journal Article | IST-REx-ID: 1792
F. Pausinger and A. Svane, “A Koksma-Hlawka inequality for general discrepancy systems,” Journal of Complexity, vol. 31, no. 6. Academic Press, pp. 773–797, 2015.
View | Files available | DOI
 
2015 | Published | Journal Article | IST-REx-ID: 1793 | OA
O. Symonova, C. Topp, and H. Edelsbrunner, “DynamicRoots: A software platform for the reconstruction and analysis of growing plant roots,” PLoS One, vol. 10, no. 6. Public Library of Science, 2015.
[Published Version] View | Files available | DOI
 
2015 | Published | Journal Article | IST-REx-ID: 1805
D. Attali, U. Bauer, O. Devillers, M. Glisse, and A. Lieutier, “Homological reconstruction and simplification in R3,” Computational Geometry: Theory and Applications, vol. 48, no. 8. Elsevier, pp. 606–621, 2015.
View | Files available | DOI
 
2015 | Published | Journal Article | IST-REx-ID: 1828 | OA
A. Akopyan, S. Pirogov, and A. Rybko, “Invariant measures of genetic recombination process,” Journal of Statistical Physics, vol. 160, no. 1. Springer, pp. 163–167, 2015.
[Preprint] View | DOI | Download Preprint (ext.)
 
2015 | Published | Journal Article | IST-REx-ID: 1938
F. Pausinger and S. Steinerberger, “On the distribution of local extrema in quantum chaos,” Physics Letters, Section A, vol. 379, no. 6. Elsevier, pp. 535–541, 2015.
View | DOI
 
2015 | Published | Journal Article | IST-REx-ID: 2035 | OA
H. Edelsbrunner, G. Jablonski, and M. Mrozek, “The persistent homology of a self-map,” Foundations of Computational Mathematics, vol. 15, no. 5. Springer, pp. 1213–1244, 2015.
[Published Version] View | Files available | DOI
 
2015 | Research Data Reference | IST-REx-ID: 9737
O. Symonova, C. Topp, and H. Edelsbrunner, “Root traits computed by DynamicRoots for the maize root shown in fig 2.” Public Library of Science, 2015.
[Published Version] View | Files available | DOI
 
2014 | Published | Conference Paper | IST-REx-ID: 2905 | OA
H. Edelsbrunner and D. Morozovy, “Persistent homology: Theory and practice,” presented at the ECM: European Congress of Mathematics, Kraków, Poland, 2014, pp. 31–50.
[Submitted Version] View | Files available | DOI
 
2014 | Published | Book | IST-REx-ID: 6853
H. Edelsbrunner, A Short Course in Computational Geometry and Topology, 1st ed. Cham: Springer Nature, 2014.
View | Files available | DOI
 
2014 | Published | Journal Article | IST-REx-ID: 1816 | OA
S. Huber, M. Held, P. Meerwald, and R. Kwitt, “Topology-preserving watermarking of vector graphics,” International Journal of Computational Geometry and Applications, vol. 24, no. 1. World Scientific Publishing, pp. 61–86, 2014.
[Published Version] View | Files available | DOI
 
2014 | Published | Journal Article | IST-REx-ID: 1842 | OA
J. Cibulka, P. Gao, M. Krcál, T. Valla, and P. Valtr, “On the geometric ramsey number of outerplanar graphs,” Discrete & Computational Geometry, vol. 53, no. 1. Springer, pp. 64–79, 2014.
[Submitted Version] View | DOI | Download Submitted Version (ext.)
 
2014 | Published | Journal Article | IST-REx-ID: 1876 | OA
N. Dolbilin, H. Edelsbrunner, A. Glazyrin, and O. Musin, “Functionals on triangulations of delaunay sets,” Moscow Mathematical Journal, vol. 14, no. 3. Independent University of Moscow, pp. 491–504, 2014.
[Submitted Version] View | DOI | Download Submitted Version (ext.) | arXiv
 
2014 | Published | Journal Article | IST-REx-ID: 1929
V. V. Alexeev, V. G. Bogaevskaya, M. M. Preobrazhenskaya, A. Y. Ukhalov, H. Edelsbrunner, and O. Yakimova, “An algorithm for cartographic generalization that preserves global topology,” Journal of Mathematical Sciences, vol. 203, no. 6. Springer, pp. 754–760, 2014.
View | DOI
 
2014 | Published | Journal Article | IST-REx-ID: 1930
D. Günther, A. Jacobson, J. Reininghaus, H. Seidel, O. Sorkine Hornung, and T. Weinkauf, “Fast and memory-efficient topological denoising of 2D and 3D scalar fields,” IEEE Transactions on Visualization and Computer Graphics, vol. 20, no. 12. IEEE, pp. 2585–2594, 2014.
View | DOI
 
2014 | Submitted | Preprint | IST-REx-ID: 2012 | OA
M. Iglesias Ham, M. Kerber, and C. Uhler, “Sphere packing with limited overlap,” arXiv. .
[Submitted Version] View | DOI | Download Submitted Version (ext.) | arXiv
 
2014 | Published | Conference Paper | IST-REx-ID: 2043 | OA
U. Bauer, M. Kerber, and J. Reininghaus, “Distributed computation of persistent homology,” in Proceedings of the Workshop on Algorithm Engineering and Experiments, Portland, USA, 2014, pp. 31–38.
[Submitted Version] View | DOI | Download Submitted Version (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed